I only take 50mg 1-2 times a day, but if I don't take at least one a day I start to feel feverish and just horrible. I have also started having a lot of stomach issues. I think related to the tramadol. Since I am on such a small dose what is the best way to wean?
Alyson; One real good thing is you are on a much lower dose than many people that have lots of trouble on this medication. The way you really should do this is seeing the doctor and have the doctor write a prescription with the directions very clear on how long to stay on it at each dose so you don't have to suffer any more than necessary. Also, talk with your pharmacist. They will also have ideas of getting you down but normally as they start to drop it you have to stay at that dose for awhile prior to the next decrease. I wish you luck but you will do fine.
I cut my pills in tiny pieces with a pill splitter in quarters than those in half. From about your dose I reduced an eighth pill per week for a month got down to one pill per day cut in half. I found this very hard and suffered major withdrawal symptoms after every reduction.
Decided to quit all at once at that point and am off now for four days. Nights are very bad, sleep is hard to come by. My doctor did write me a script for gabapentin which I take one pill 300 mg before bed it does help with the burning restless arms and legs. I found some supplements and herbs that help some, but I think time will be the real healer. Good luck to us all and let me know if I can share more specifics.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dromadol SR - I have rheumatory arthritis and I have been taking 400mg of Tramadol per day for three
Posted 30 Mar 2011 • 1 answer
Posted 16 May 2013 • 7 answers
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
Posted 31 Jul 2013 • 2 answers
Posted 28 Jul 2016 • 1 answer
Posted 4 Oct 2017 • 1 answer